# SDR 07FDEA02375

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,947 hours, 27,948 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Rectifier
- Part number: F11QY3714
- Part serial: 2060R
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S, G
- Precautionary procedure: D

## Discrepancy

FOUND NR 1 TRANSFORMER RECTIFIER FAULTED ON MAINT PANE (MULTIPLE FAULTS IN FLT- TRANSPONDER, AUTO-THROTTLE, PITCH TRIM).  REMOVED AND REPLACED NR 1 TRANSFORMER RECTIFIER IAW AIRBUS M/M 24-32-11-4.  OPS CHECKED NORMAL PER AIRBUS M/M 24-32-00-5.  ALL OTHER FAULTED SYSTEMS TESTED OK.  THIS BUSS PROBLEM APPEARED TO BE THE ROOT CAUSE, SEE 34-54/9169 (TRANSPONDER), 22-10/9170 (PITCH TRIM) AND 22-30/9171 (AUTO-THROTTLE).
